MathSciNet Relay Station
MathSciNet bibliographic data
MR12726 33.0X
Rainville, Earl D. The contiguous function relations for ${}\sb pF\sb q$ with applications to Bateman's $J\sb n\sp {u,v}$ and Rice's $H\sb n(\zeta,p,v)$. Bull. Amer. Math. Soc. 51, (1945). 714–723.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement